International Journal of Communications, Network and System Sciences

International Journal of Communications, Network and System Sciences

ISSN Print: 1913-3715
ISSN Online: 1913-3723
www.scirp.net/journal/ijcns
E-mail: [email protected]
"QoS in Node-Disjoint Routing for Ad Hoc Networks"
written by Luo LIU, Laurie CUTHBERT,
published by International Journal of Communications, Network and System Sciences, Vol.1 No.1, 2008
has been cited by the following article(s):
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top